# SDR 2000UALA00498

- Difficulty date: August 23, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 22,283 hours, 7,937 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Part number: 810A0000
- Condition: Failed
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRFRAME VIBRATION NOTED.  *S/D*  THE CENTER RUDDER SERVO WAS REPLACED.  NO ADDITIONAL PROBLEMS NOTED.
